Dr R (Ruaan) Kellerman

Tel: +2712 420-2572
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 2-28

Position: Lecturer
Academic qualifications: MSc(UJ), PhD(Wits)

Fields of interest: Model theory, Mathematical logic, algebra
Research interests: Logical theories of trees, logical theories of trees

Open Access version of Articles

Website: www.kellerman.info

Publications over the past five years:

Journal articles
Goranko V, Kellerman R  Classes and theories of trees associated with a class of linear orders.  Logic Journal of the IGPL, 19(1)(2011), 217-232

Kellerman R  First-order aspects of tree paths.  Logic Journal of the IGPL, 23(4)(2015), 688-704

Goranko V, Kellerman R Approximating trees as coloured linear orders and complete axiomatisations of some classes of trees. To appear in Journal of Symbolic Logic

Kellerman R First-order theories of bounded trees. To appear in Archive for Mathematical Logic

Published by Annel Smit

Copyright © University of Pretoria 2022. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences